Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Truncated polynomial rings over Poincaré algebras


Author: R. Paul Beem
Journal: Proc. Amer. Math. Soc. 47 (1975), 476-482
MSC: Primary 57D90; Secondary 55G10
MathSciNet review: 0362371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are given, in certain cases, necessary and sufficient conditions for a truncated polynomial ring over a $ {Z_2}$-Poincaré algebra to again be a Poincaré algebra. Applications are a splitting theorem for Poincaré algebras and an algebraic bordism classification for real projective space bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D90, 55G10

Retrieve articles in all journals with MSC: 57D90, 55G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0362371-X
PII: S 0002-9939(1975)0362371-X
Keywords: Poincaré algebra, Wu relations, algebraic bordism, projective space bundles
Article copyright: © Copyright 1975 American Mathematical Society